# SDR FDEA202202200771

- Difficulty date: February 20, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 79,279 hours, 19,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 6044115
- Part serial: 2029
- Condition: Failed
- Location: Zone 200
- Part time: 10,091 hours, 4,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMERGENCY LIGHT TEST RECEIVED LEVEL 1 EMER LT BAT 1 LO   REMOVED AND REPLACED EMERGENCY LIGHTINGPOWER SUPPLY. OPS CHECK GOOD.
